# SDR DALA13015999239

- Difficulty date: March 25, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1316
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE LT SIDE SKIN, ONE DENT BETWEEN LONGERON 27L AND LONGERON 28L AT BS 1316.  CUT OUT DAMAGED AREA IAW SRM 53-31-03, FIG 3, VOL I.   FABRICATED REPAIR, IDENTIFIED AND INSTALLED.
